I have been on Straterra for 5 years and it does not work and lately I think may be source of side effects like dizzainess and confusion. O am also having serious memory loss issues. I do not smoke or drink alcolhol. I want to do reserearch before going to my doctor on alternative meds that work primarily to help you think clearly and FOCUS on task to completion. Any help out there?
Hey there, I didn't even make it past the second week before I got off of it. I had so many side effects that I was just not willing to continue with it. I've found success with addreall, but I'm off of all meds right now. Personally I think it's good for us to get "clean" once in a while as our bodies do build up resistance to medications quite often.
Check out the Foods that help with ADHD and start eating them in your primary diet. I would also talk to your doctor about what the lasting side effects may be, how long it will take to cleanse your system of the drug and how to get off of it slowly so that you don't freak out.
Any medication which messes with our heads, has the ability to make it very difficult to get off of them all at once. So check that out as well. Most doctors I've talked to and read about on line suggest a slow reduction and not a sudden just stop taking it... unless you are hospitalized and have someone to watch over you as you decompress....
Best of luck to you... all of our bodies change over the years as hormones and such decrease as we age. I'm sure that may have something to do with how the meds are affecting you in addition to drug resistance over the period of time you've mentioned you've been on them... Cheers and keep me posted as to what you decide to do... It's always nice to find out that you are not alone with this type of thing after all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.